<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 5) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 881—1096
Controllability for nonlinear variational evolution inequalities
Jong Yeoul Park, Jin-Mun Jeong, and Hyun-Hee Rho
MSC numbers : Primary 49J40, 93C20
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 881—891
A fast numerical method for solving a regularized problem associated with obstacle problems
DaMing Yuan, Xi Li, and ChengFeng Lei
MSC numbers : 65K10, 90C33
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 893—905
Some multi-sublinear operators on generalized Morrey spaces with non-doubling measures
Yanlong Shi and Xiangxing Tao
MSC numbers : 42B20, 42B25, 42B35
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 907—925
A regularized correction method for elliptic problems with a singular force
Hyea Hyun Kim
MSC numbers : 65N30, 65N55, 76D07
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 927—945
A memory type boundary stabilization for an Euler-Bernoulli beam under boundary output feedback control
Yong Han Kang, Jong Yeoul Park, and Jung Ae Kim
MSC numbers : 49K20, 65N30, 93B52, 74G25, 74G30
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 947—964
Ricci curvature and monopole classes on $3$-manifolds
Chanyoung Sung
MSC numbers : 57R57, 57M50, 53C99
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 965—976
On transversally harmonic maps of foliated Riemannian manifolds
Min Joo Jung and Seoung Dal Jung
MSC numbers : 53C12, 58E20
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 977—991
The quantum $\mathfrak{sl}(n,\mathbb{C})$ representation theory and its applications
Myeong-Ju Jeong and Dongseok Kim
MSC numbers : Primary 57M25; Secondary 17B10
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 993—1015
Interval criteria for forced oscillation of differential equations with $p$-Laplacian and nonlinearities given by Riemann-Stieltjes integrals
Taher S. Hassan and Qingkai Kong
MSC numbers : 34C10, 34C15
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 1017—1030
The connected subgraph of the torsion graph of a module
Shaban Ghalandarzadeh, Parastoo Malakooti Rad, and Sara Shirinkam
MSC numbers : 13A99, 05C99, 13C99
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 1031—1051
Convergence of double series of random elements in Banach spaces
Nguyen Duy Tien and Le Van Dung
MSC numbers : 60F15, 60B12
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 1053—1064
Generalized Fourier-Feynman transform and sequential transforms on function space
Jae Gil Choi and Seung Jun Chang
MSC numbers : 28C20, 60J65
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 1065—1082
On the $k$-regular sequences and the generalization of $F$-modules
Khadijeh Ahmadi-Amoli and Navid Sanaei
MSC numbers : 13D45, 13C15
J. Korean Math. Soc. 2012 Vol. 49, No. 5, 1083—1096

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd